# SDR DALA1143303735

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 28,902 hours, 16,194 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV FOUND RT FWD WHEEL WELL BULKHEAD CRACKED (VAPOR BARRIER) JUST OUTBOARD OF KEEL.  REPAIRED PER B737 SRM 57-10-10 AVIATION PARTNERS BOEING.
